# SDR AALA20160324008

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 78,494 hours, 41,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN EMER LIGHTS AFT OF OVERWING EXITS ARE INOPERATIVE.  R & R EMER LIGHT BATTERIES & POWER SUPPLIES AT AB5-2 & AB5-4.  SYS CHECKS NORMAL., SEE ALSO AALA 20160323012, AALA 20160324006 AND AALA 20160324007.
